I'm on day 4 of taking 25mg of Sertraline. (For anxiety) No side effects Untill today. (YEY)
First off I'm not a doctor. I'm just someone that has been on it for YEARS.
25mg is actually quite a low dose and I would advise you to stay the course for another week and see how it goes. If the feeling gets worse or is persistent then you are at a low enough dose that you can discontinue immediately and make an appointment with your doctor.
Jadey; Have not heard of these side effects but did find;shivering, cold, chills, and cold clammy skin, These were listed in the uncommon side effects But most the time when starting these medications if the doctor did not tell you. Zoloft and the others in this class can make our Anxiety or Depression and other side effects worse than they were before we started this medication and they can last from 1 to 2 weeks then go away, And to reach the full benefits of this medication it can take 6 to 8 weeks to reach the full blood level. But you are on a low dose which is the best way to start then the doctor increases it slowly to avoid many of the side effects. But you might want to call your doctor and see what he or she says. At the dose your on you would not really have much problems switching. Just remember this most of these meds work the same way as far as a good chance of increasing your problems for a week or two then they go away.But it would not hurt to let your doctor know about this. Feel free to post here anytime we have a bunch of great people just try and help others like us from what has happend to us over our time on these medications. Have a good weekend. Chuck1957
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
Posted 25 Feb 2015 • 3 answers
Posted 24 Mar 2015 • 5 answers
Posted 13 Nov 2015 • 2 answers
Posted 23 Jan 2016 • 6 answers